# SDR SWIA200210659

- Difficulty date: February 16, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 28,734 hours, 31,148 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED 3 STATIC TAKEOFFS FOR T/O TRIM AURAL WARNING.  TRIM SETTING WAS IN GREEN BAND 30 PERCENT TO 35 PERCENT.  CYCLED TRIM WHEEL, THEN NORMAL TAKEOFF.  TESTED TRIM AURAL WARNING AT VARIOUS SETTINGS.  ALL CHECKS GOOD AT THIS TIME.
